# SDR AALA201802129065

- Difficulty date: February 11, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 54,234 hours, 25,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS REQUIRED A RESET AND CAME ON AGAIN ON LANDING.  ACCOMPLISHED TSM 33-51-00-810-881-A,  AND AMM 33-51-00-710-004-A.  OPS TESTED NORMAL.  NO 60 DAY HISTORY.  SYSTEM OPERATIONS NORMAL.
